Skip to content

Dynamic Models of Segregation

Schelling, T. C. (1971). Dynamic Models of Segregation. Journal of Mathematical Sociology, 1(2), 143-186.

Type
Journal article
Intellectual base
Primary research
Year
1971
Volume
1
Issue
2
Pages
143-186
DOI
10.1080/0022250x.1971.9989794
DOI registrant
Taylor & Francis
Link
https://doi.org/10.1080/0022250X.1971.9989794
Cited from
chemistry_materials, physics

Cited by

4 citations across 4 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Mechanisms

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 4 citations of this work carries a recorded support check.

Was it audited? Yes. A second, independent pass read the citation against the article text and recorded a verdict.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:0ba4543d332b · see in the full table